# SDR AALA202111027524

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 69,228 hours, 30,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD PASSENGER DOOR EMERGENCY EXIT SIGN LIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD PASSENGER DOOR EMERGENCY EXIT SIGN LIGHT PER AMM 33-50-00.
